# SDR 2000UALA00645

- Difficulty date: October 30, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 18,544 hours, 3,657 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A SMELLS RUBBER LIKE BURNING ODOR IN AFT GALLEY.  GALLEY POWER OFF AND LIGHTS OFF IN THE AFT GALLEY AND SMELL WENT AWAY-CREW REPORTS.  LOG STATES: FAINT SMELL OF SMOKE IN AFT GALLEY.  *S/D*  FOUND PLASTIC WRAP IN AFT GALLEY (R31) OVEN.  REMOVED MELTED PLASTIC WRAP.
